Hi, I've been taking Ovysmen (the contraceptive pill) for 8 days now and I'm bleeding but its not a period type of bleeding its really light and my stomach doesn't hurt it feels kind of funny, I've been fine for the earlier 7 days of taking the pill but I'm starting to get worried
Is this normal? If not what should I do? Please help
Welcome to ehealthforum,
It is possible that you are having breakthrough bleeding (a common side effect of hormonal contraceptive pills). Do not ignore your symptoms. Visit your doctor/gynecologist at the earliest for further evaluation and assistance. Treatment as indicated (based on examination findings and investigations results) would be started to help you control the bleeding and regulate your periods. Consider being in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.